Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 30, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 25, 2007, 10:19 AM CDT for Jim Wells County, Texas. It was in force for 86 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 25, 2007, 10:19 AM CDT (15:19 UTC)
- Expired
- May 25, 2007, 11:45 AM CDT
- In force
- 86 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Whole counties
County Jim Wells County, TX
The radar
The Corpus Christi radar (KCRP), 57 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 10:30 AM CDT | FLOOD | Alice, TX | NUMEROUS ROADS ACROSS THE COUNTY ARE CLOSED DUE TO FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 3.3 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1251 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KCRP 251520
FFWCRP
TXC249-251645-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1019 AM CDT FRI MAY 25 2007
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
JIM WELLS COUNTY IN SOUTH TEXAS
* UNTIL 1145 AM CDT
* AT 1019 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED THAT 2 TO 4 INCHES OF RAIN HAD FALLEN
ACROSS MOST OF JIM WELLS COUNTY. AN ADDITIONAL 1 TO 2 INCHES OF
RAIN WILL OCCUR OVER THE NEXT HOUR.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ALICE...BEN BOLT...LAKE ALICE...ORANGE GROVE...PREMONT
AND SANDIA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
LAT...LON 2805 9823 2805 9818 2806 9814 2806 9783
2795 9790 2783 9796 2764 9795 2763 9807
2727 9807 2727 9823
$$1 follow-up statement
000
WGUS74 KCRP 251608
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1103 AM CDT FRI MAY 25 2007
TXC249-251645-
JIM WELLS-
INCLUDING THE CITY OF ALICE
1103 AM CDT FRI MAY 25 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR JIM
WELLS COUNTY...
AT 1057 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED MANY ROAD
CLOSURES OCCURRING ACROSS ALICE DUE TO HIGH WATER. BETWEEN 4 AND 5
INCHES OF RAIN HAD ALREADY FALLEN ACROSS CENTRAL JIM WELLS COUNTY.
AN ADDITIONAL ONE-HALF TO ONE INCH OF RAIN CAN BE EXPECTED.
WIDESPREAD FLOODING ACROSS CENTRAL JIM WELLS COUNTY WILL CONTINUE.
FLOODING WILL BE MORE ISOLATED ACROSS NORTHERN AND SOUTHERN JIM
WELLS COUNTY.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER
GROUND.
LAT...LON 2805 9823 2805 9818 2806 9814 2806 9783
2795 9790 2783 9796 2764 9795 2763 9807
2727 9807 2727 9823
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 25, 9:33 AM CDT, 46 minutes earlier.
Area forecast discussion, May 25, 9:33 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 933 AM CDT FRI MAY 25 2007 .UPDATE...SENT AN UPDATED RAISING POPS FOR TODAY...ESPECIALLY ACROSS THE EAST WHERE POPS ARE NOW CATEGORICALLY. LOCALLY HEAVY RAINFALL IS LIKELY. HAVE HAD WIDESPREAD 2-4 AMOUNT REPORTS THIS MORNING FROM COTULLA TO ALICE BACK AND UP INTO LIKE OAK COUNTY. MAY BE A BRIEF LULL LATE THIS AFTERNOON AND THIS EVENING BEHIND ALL OF THIS. FULLY EXPECT SCT TO NUMEROUS SHOWERS AND THUNDERSTORMS TO REDEVELOP AGAIN AS EARLY AS SAT MORNING. ALSO RAISED POPS UPWARDS INTO SAT. ADJUSTED QPF AMOUNTS TODAY THROUGH TOMORROW. AFTERNOON PKG WILL HAVE QPF AND POPS ADJUSTED FURTHER OUT THRU TUE. A FLASH FLOOD WATCH WILL LIKELY BE REQUIRED AT SOME POINT...POSSIBLY AS EARLY AS THIS AFTERNOON FOR SAT AND SUN...DEPENDING ON HOW WIDESPREAD THE HEAVY AMOUNTS THIS MORNING BECOME. && .PRELIMINARY POINT TEMPS/POPS... CORPUS CHRISTI 72 84 70 84 70 / 30 60 30 40 30 VICTORIA 68 82 67 84 67 / 40 60 30 40 30 LAREDO 73 84 70 87 71 / 50 70 50 50 40 ALICE 70 84 69 85 69 / 40 70 40 40 30 ROCKPORT 74 82 73 84 73 / 20 50 20 40 30 COTULLA 69 82 67 85 69 / 50 70 50 50 40 KINGSVILLE 72 84 70 85 70 / 30 60 30 40 30 NAVY CORPUS 74 83 74 83 74 / 20 50 20 30 20 && .CRP WATCHES/WARNINGS/ADVISORIES... TX...NONE. GM...NONE. && 76...SHORT TERM
Hazardous weather outlook, May 25, 4:57 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 457 AM CDT FRI MAY 25 2007 GMZ230-235-250-255-270-275-TXZ229>234-239>247-261000- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT OCONNOR- COASTAL WATERS BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS BAFFIN BAY TO PORT ARANSAS 20 TO 60 NM- WATERS PORT ARANSAS TO MATAGORDA SHIP CHANNEL 20 TO 60 NM- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 457 AM CDT FRI MAY 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TODAY AND INTO THE EVENING ACROSS SOUTH TEXAS. THE HEAVIEST RAINFALL IS EXPECTED TO BE ACROSS THE RIO GRANDE PLAINS WITH A FEW LOCATIONS RECEIVING RAINFALL AMOUNTS UP TO 3 INCHES. THIS MAY PRODUCE BRIEF LOCALIZED FLOODING OF STREETS AND SMALL STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED DURING THE PERIOD. HEAVY RAINFALL IS POSSIBLE OVER THE RIO GRANDE PLAINS SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... TE/KR
In the hours before
Special weather statement, May 25, 5:41 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 541 AM CDT FRI MAY 25 2007 TXZ229>234-239>247-252200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- INCLUDING THE CITIES OF...COTULLA...ENCINAL...TILDEN... GEORGE WEST...THREE RIVERS...BEEVILLE...SKIDMORE...GOLIAD... VICTORIA...LAREDO...RIO BRAVO...FREER...BENAVIDES...SAN DIEGO... ALICE...PREMONT...KINGSVILLE...CORPUS CHRISTI...ROBSTOWN... PORT ARANSAS...PORTLAND...INGLESIDE...ARANSAS PASS...SINTON... MATHIS...ROCKPORT...REFUGIO...WOODSBORO...PORT LAVACA... PORT OCONNOR...SEADRIFT 541 AM CDT FRI MAY 25 2007 ...HEAVY RAIN WILL BE POSSIBLE DURING THE MEMORIAL DAY WEEKEND... A SLOW MOVING UPPER LEVEL LOW PRESSURE WILL SLOWLY MOVE ACROSS NORTHERN MEXICO AND WEST TEXAS THROUGH THE WEEKEND AND WILL MOVE VERY LITTLE THROUGH TUESDAY OF NEXT WEEK. COPIOUS AMOUNTS OF MOISTURE WILL INTERACT WITH THIS LOW PRESSURE AREA AND PRODUCE SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH EARLY NEXT WEEK. THE BEST CHANCE FOR RAINFALL WILL OCCUR ON SATURDAY AND SUNDAY. MANY OF THESE SHOWERS AND THUNDERSTORMS WILL CONTAIN HEAVY RAIN. DUE TO THE WEAK STEERING CURRENTS IN THE ATMOSPHERE...THE POTENTIAL FOR FLASH FLOODING WILL ALSO EXIST...MAINLY ACROSS THE RIO GRANDE PLAINS AND WESTERN PORTIONS OF THE COASTAL BEND. WIDESPREAD 1 TO 4 INCHES OF RAINFALL TOTALS ARE EXPECTED. ISOLATED AMOUNTS EXCEEDING 5 INCHES WILL BE POSSIBLE...ESPECIALLY ACROSS THE RIO GRANDE PLAINS. RESIDENTS AND VACATIONERS FROM OUT OF TOWN NEED TO BE AWARE OF THIS DEVELOPING WEATHER SITUATION. OUTSIDE HOLIDAY ACTIVITIES MAY NEED TO BE DELAYED OR POSTPONED DUE TO THE RAIN. FOR ADDITIONAL INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/CORPUSCHRISTI. TE
Special weather statement, May 25, 9:00 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 900 AM CDT FRI MAY 25 2007 TXZ232-233-243-244-246-251530- BEE-GOLIAD-NUECES-REFUGIO-SAN PATRICIO- 900 AM CDT FRI MAY 25 2007 ...STRONG THUNDERSTORMS WERE AFFECTING BEE...GOLIAD...NUECES... REFUGIO AND SAN PATRICIO COUNTIES... AT 900 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHWEST OF BERCLAIR TO TYNAN TO 11 MILES WEST OF ROBSTOWN...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF BEEVILLE TO 8 MILES SOUTH OF SKIDMORE TO 11 MILES WEST OF ROBSTOWN...MOVING SOUTHEAST AT 15 MPH. THESE STORMS WILL BE NEAR... BERCLAIR BY 910 AM CDT. EDROY BY 915 AM CDT. ROBSTOWN BY 930 AM CDT. SINTON BY 940 AM CDT. TULOSO BY 950 AM CDT. CORPUS CHRISTI BY 1000 AM CDT. WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 9:24 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 25, 11:19 AM CDT | Special Marine Warning | CRP | 3 hr | |
| May 25, 11:22 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 58 hr |
| May 25, 1:01 PM CDT | Special Marine Warning | CRP | 119 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.